# SDR VTZA98345

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failure
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6348 - IAD-GSO - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BETA PSI SWITCH, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
